Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 37, Pages 2335-2344

Some characterizations of specially multiplicative functions

Department of Mathematics, Statistics and Philosophy, University of Tampere, FIN-33014, Finland

Received 10 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pentti Haukkanen, “Some characterizations of specially multiplicative functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 37, pp. 2335-2344, 2003.